# SDR UIEA2019031803580

- Difficulty date: March 14, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,852 hours, 10,992 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR ONLY DEPICTS GROUND RETURNS DOES NOT SHOW EX OR TURBULENCE ( PERFORMED OPS CHECK OF WX RADAR IAW AMM 34-43-00. OPS CHECK GOOD AT THIS TIME. )
